| Model Number |
111653 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
After retrieving checkpoint screw at the pelvis side, it was found that tip of it was chipped.X-ray couldn't find broken piece.After that, broken piece was found in the bone excised by reaming.
Additional Manufacturer Narrative
Update to b2.Reported event: after retrieving checkpoint screw at the pelvis side, it was found that tip of it was chipped.X-ray couldn't find broken piece.After that, broken piece was found in the bone excised by reaming.Product evaluation and results: product inspection was not performed as product was not returned for inspection.Product history review: review of the device history records indicate 800 devices were manufactured and accepted into final stock on 05/23/2019.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 111653, l/n w63703-1 shows no additional complaints related to the failure in this investigation.Conclusions: the failure mode could not be confirmed as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated that there have been no nc¿s associated with the product and failure mode reported in this event.
Event or Problem Description